# SDR MWEA010383

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5912154
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP INBOARD TRAILING EDGE HAS NUMEROUS SMALL DENTS ON LOWER SURFACE.    REMOVED RIGHT INBOARD FLAP TRAILING EDGE AND EDGE LOWER SKIN, FABRICATED NEW SKIN, INSTALLED NEW FABRICATED LOWER SKIN, INSTALLED FLAP TRAILING EDGE.
